Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 143, NWS Denver/Boulder, CO

July 12, 2011Adams County, Arapahoe County, Denver County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 12, 2011, 9:30 PM MDT for Adams County, Arapahoe County, Denver County, Colorado. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2011, 9:30 PM MDT (03:30 UTC)
Expired
Jul 12, 2011, 10:14 PM MDT
In force
44 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, CO, Arapahoe County, CO, Denver County, CO

The radar

The Denver radar (KFTG), 24 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 9:54 PM MDTTSTM WND DMGNe Commerce City, COLARGE TREE BLOWN DOWN AT 114TH AND CHAMBERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WUUS55 KBOU 130330
SVRBOU
COC001-005-031-130430-
/O.NEW.KBOU.SV.W.0143.110713T0330Z-110713T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
930 PM MDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
  WESTERN ADAMS COUNTY IN NORTHEAST COLORADO
  NORTHEASTERN DENVER COUNTY IN NORTHEAST COLORADO

* UNTIL 1030 PM MDT

* AT 929 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT
  60 MPH.  THIS STORM WAS LOCATED OVER NORTHERN DENVER...MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO D.I.A.
  TERMINAL AND CONCOURSES...BRIGHTON...BARR LAKE...DENVER
  INTERNATIONAL AIRPORT...EASTERN THORNTON...NORTHEASTERN DENVER...
  COMMERCE CITY AND NORTHWESTERN AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID 
USING TELEPHONES UNLESS IT IS AN EMERGENCY. 

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 4000 10489 4000 10457 3981 10461 3967 10487
      3978 10501
TIME...MOT...LOC 0329Z 206DEG 20KT 3978 10491
WIND...HAIL 60MPH <.75IN

$$
BARJENBRUCH
2 follow-up statements
605 
WWUS55 KBOU 130353
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
953 PM MDT TUE JUL 12 2011

COC005-130402-
/O.CAN.KBOU.SV.W.0143.000000T0000Z-110713T0430Z/
ARAPAHOE CO-
953 PM MDT TUE JUL 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARAPAHOE COUNTY
IS CANCELLED...

LAT...LON 3985 10488 4000 10483 4000 10457 3981 10461
      3975 10472
TIME...MOT...LOC 0352Z 236DEG 26KT 3987 10469

$$

COC001-031-130430-
/O.CON.KBOU.SV.W.0143.000000T0000Z-110713T0430Z/
ADAMS CO-DENVER CO-
953 PM MDT TUE JUL 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHEASTERN DENVER AND WESTERN ADAMS COUNTIES...

AT 952 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT 
60 MPH.  THIS STORM WAS LOCATED OVER DENVER INTERNATIONAL 
AIRPORT...OR 16 MILES NORTHEAST OF DENVER...MOVING NORTHEAST AT 30 
MPH.

AT 947 PM MDT...AN AUTOMATED WIND INSTRUMENT ON THE WEST SIDE OF 
DENVER INTERNATIONAL AIRPORT REPORTED A WIND GUST TO 59 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
D.I.A. TERMINAL AND CONCOURSES...BRIGHTON...BARR LAKE...DENVER
INTERNATIONAL AIRPORT...NORTHEASTERN DENVER...NORTHEASTERN COMMERCE
CITY AND NORTHERN AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY
LIGHTNING

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 3985 10488 4000 10483 4000 10457 3981 10461
      3975 10472
TIME...MOT...LOC 0352Z 236DEG 26KT 3987 10469
WIND...HAIL 60MPH <.75IN

$$
BARJENBRUCH
083 
WWUS55 KBOU 130414
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1014 PM MDT TUE JUL 12 2011

COC001-031-130424-
/O.CAN.KBOU.SV.W.0143.000000T0000Z-110713T0430Z/
ADAMS CO-DENVER CO-
1014 PM MDT TUE JUL 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DENVER AND
WESTERN ADAMS COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 3985 10488 4000 10483 4000 10457 3981 10461
      3975 10472
TIME...MOT...LOC 0414Z 236DEG 26KT 3996 10452

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:19 PM MDT, 6 hours 11 minutes earlier.

Area forecast discussion, Jul 12, 3:19 PM MDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
319 PM MDT TUE JUL 12 2011

.SHORT TERM...SOUTHWEST FLOW ALOFT CONTINUES TO PUMP MONSOONAL
MOISTURE OVER THE STATE TODAY. A SHORT WAVE OVER EASTERN ARIZONA AND
WESTERN NEW MEXICO WILL ROTATE NORTHEAST OVER THE STATE TONIGHT.
AIRMASS QUITE MOIST WITH PRECIPITABLE WATER VALUES OF 1.2 TO 1.6
INCHES WHICH IS TWO STANDARD DEVIATIONS ABOVE NORMAL. DEW POINTS
WILL RANGE FROM THE UPPER 50S TO LOWER 60S. CAPES THIS EVENING WILL
BE UP TO 1500 J/KG. LIFT FROM THE APPROACHING WAVE COMBINED WITH THE
MOISTURE AND INSTABILITY WILL PRODUCE NUMEROUS THUNDERSTORMS THIS
EVENING. BECAUSE OF THE AMPLE MOISTURE...VERY HEAVY RAIN AND FLASH
FLOODING WILL BE POSSIBLE. AN EASTERLY UPSLOPE WIND AT THE SURFACE
ALONG WITH SOUTH-SOUTHWEST WINDS ALOFT WILL PRODUCE FAVORABLE SHEAR
FOR REGENERATION OF CELLS OR THE SAME AREA. THUNDERSTORMS WILL FIRE
OVER THE HIGHER TERRAIN THIS AFTERNOON AND SLOWLY SPREAD EAST
THROUGH THE LATE AFTERNOON AND EVENING HOURS. A CAP OVER THE EASTERN
PLAINS WILL SQUASH MOST CONVECTION UNTIL THIS EVENING.

THE AIRMASS DRIES BUT REMAINS MOIST WEDNESDAY WITH PRECIPITABLE
WATER VALUES OF 0.9 TO 1.3 INCHES. CAPES WILL CLIMB TO 1500-2000
J/KG WEDNESDAY AFTERNOON. WILL NOT HAVE THE SUPPORT OF A SHORT WAVE
PASSING OVER THE AREA LIKE TODAY. THIS WILL LIKELY KEEP THE AMOUNT
OF CONVECTION SCATTERED. BECAUSE OF THE MOIST AIRMASS...THE THREAT
FOR HEAVY RAIN CONTINUES.

.LONG TERM...FOR WEDNESDAY NIGHT...SCATTERED CONVECTION TO CONTINUE
ACROSS AREA DURING THE EVENING. NOT MUCH IN THE WAY OF ANY QG ASCENT
TO KEEP STORMS GOING BEYOND MIDNIGHT...SO WILL END PRECIPITATION
CHANCES BY 06Z. CROSS SECTIONS STILL SHOW DECENT LAPSE RATES FOR A
CHANCE OF THUNDER. PRECIPITABLE WATER VALUES LOWER SLIGHTY TO AROUND
AN INCH...ENOUGH FOR SOME STORMS TO PRODUCE BRIEF HEAVY RAIN. FOR
THURSDAY AND FRIDAY...LITTLE CHANGE IN THE OVERALL PATTERN AS MODELS
SHOW RIDGE CENTERED OVER TEXAS. PERSISTANT MOISTURE FLOW TO CONTINUE
OVER AREA... WITH PRECIPITABLE WATER VALUES HOVERING AROUND AN INCH.
MODELS INDICATING MOST OF THE QPF ACROSS MOUNTAINS AND FOOTHILLS
EACH AFTERNOON AND EVENING...LESS ACROSS PLAINS. CAN'T FIND MUCH IN
THE WAY OF ANY DYNAMICS TO PROVIDE FOCUS FOR HIGHER POPS...SO WILL
CONTINUE THE CHANCE POPS FOR THE MOUNTAINS...FOOTHILLS AND ADJACENT
PLAINS...WITH LOWER POPS FURTHER EAST. MODELS SHOW CENTER OF RIDGE
SLIDING NORTHEAST INTO KANSAS AND MISSOURI ON SATURDAY...REMAINING
IN THAT VICINITY THROUGH TUESDAY. THIS WILL KEEP COLORADO UNDER
SOUTHWEST FLOW ALOFT. THE MODELS ARE ALSO PERSISTANT IN BRINGING
MOISTURE ACROSS THE AREA...SO WILL KEEP THE CHANCE OF AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS GOING EACH DAY...MAINLY MOUNTAINS
AND FOOTHILLS. OVERALL TEMPERATURES TO REMAIN NEAR OR SLIGHTLY ABOVE
NORMAL THROUGH THE PERIOD.

&&

.AVIATION...THUNDERSTORMS WILL SPREAD EAST OF THE HIGH COUNTRY LATE
THIS AFTERNOON AND EVENING. A CAP OVER THE PLAINS...PLUS A MORE
NORTHERLY STORM MOVEMENT WILL DELAY CONVECTION A COUPLE HOURS
COMPARED TO PREVIOUS AFTERNOONS. EXPECT THE BEST CHANCE FOR STORMS
TO OCCUR 23-03Z. STORMS MAY LINGER AS LATE AS 06Z. STORMS WILL BE
RATHER SLOW MOVING SO COULD SEE MVFR CONDITIONS DUE TO HEAVY
RAINFALL AT TIMES. SMALL HAIL AND GUSTY OUTFLOW WINDS TO 40 KNOTS
WILL ALSO BE POSSIBLE WITH THE STORMS. WITH ABUNDANT LOW LEVEL
MOISTURE AND LIGHT WINDS...COULD SEE ANOTHER ROUND STRATUS DEVELOP
AFTER MIDNIGHT WITH SOME FOG INTO WEDNESDAY MORNING.

&&

.HYDROLOGY...FLASH FLOOD THREAT WILL BE ELEVATED THIS AFTERNOON AND
EVENING AS POTENTIAL FOR HEAVY RAINFALL WILL INCREASE EAST OF THE
DIVIDE AND ALONG THE FRONT RANGE.  RAINFALL AMOUNTS OF 1 TO 2 INCHES
WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES POSSIBLE
IF THUNDERSTORM CELLS TRAIN ACROSS THE SAME AREAS.

SIGNIFICANT MOUNTAIN SNOWMELT RUNOFF CONTINUES ABOVE 12000 FEET.
SEVERAL STREAMS CONTINUE TO RUN NEAR TO ABOVE BANKFULL IN THE HIGH
COUNTRY. STREAM LEVELS ARE GENERALLY EXPECTED TO SLOWLY DECREASE
OVER THE NEXT SEVERAL DAYS BUT HEAVY RAINFALL FROM THUNDERSTORMS
THIS AFTERNOON AND EVENING COULD BRING RAPID RISES TO ALREADY
SWOLLEN STREAMS.

THUNDERSTORM COVERAGE WILL DECREASE WEDNESDAY AND THURSDAY WITH LESS
RAINFALL EXPECTED. HOWEVER ISOLATED HEAVY RAIN WILL REMAIN POSSIBLE
WEDNESDAY.

FLOOD ADVISORIES...

   THE COLORADO RIVER IN GRAND COUNTY THROUGH THURSDAY EVENING.
   THE ST. LOIUS CREEK IN EASTERN GRAND COUNTY THROUGH WEDNESDAY
EVENING.
   BIG THOMPSON RIVER THROUGH ESTES PARK IN LARIMER COUNTY THROUGH
FRIDAY AFTERNOON.
   BLUE RIVER IN SUMMIT COUNTY THROUGH THURSDAY EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH 6 AM MDT
WEDNESDAY FOR COZ042-044>046-048>051.

FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ035-036-
038>041-043.

FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ033-034.

&&

SHORT TERM...MEIER
LONG TERM....D-L
AVIATION...MEIER
Hazardous weather outlook, Jul 12, 10:21 AM MDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1021 AM MDT TUE JUL 12 2011

COZ030>051-131200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1021 AM MDT TUE JUL 12 2011

...FLASH FLOOD WATCH FOR THE MOUNTAINS...FOOTHILLS AND FRONT RANGE
URBAN CORRIDOR THIS AFTERNOON AND EVENING...
...FLASH FLOOD WATCH FOR THE NORTHEAST PLAINS OF COLORADO TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND FOOTHILLS THIS
AFTERNOON. THE STORMS WILL SPREAD EAST ACROSS THE URBAN CORRIDOR AND
EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF 1
TO 2 INCHES IN THE MOUNTAINS AND FOOTHILLS WITH LOCALLY UP TO 3
INCHES IN A FEW SPOTS. OVER THE FRONT RANGE URBAN CORRIDOR AND
NORTHEAST PLAINS...RAINFALL AMOUNTS OF UP TO 2 INCHES WILL BE
POSSIBLE WITH LOCALLY UP TO 4 INCHES IN A FEW AREAS.

WITH RIVERS AND STREAMS ALREADY RUNNING HIGH DUE TO PREVIOUS
SNOWMELT...HEAVY RAINS COULD QUICKLY LEAD TO FLASH FLOODING IN THE
MOUNTAINS AND FOOTHILLS AND IN THE FOUR MILE BURN AREA OF BOULDER
COUNTY. ROCK AND MUDSLIDES WILL ALSO BE POSSIBLE IN THE MOUNTAINS
AND FOOTHILLS. AT LOWER ELEVATIONS...ADDITIONAL HEAVY RAINS ON TOP
OF SATURATED SOILS FROM PREVIOUS RAINFALL THE PAST WEEK COULD
QUICKLY LEAD TO FLASH FLOODING AS WELL.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER NORTHEAST
COLORADO WITH HAIL TO ONE INCH IN DIAMETER AND WINDS GUSTS TO 60
MPH. IN ADDITION...A BRIEF TORNADO COULD ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH THE PERIOD.
TEMPERATURES WILL HOVER AROUND SEASONAL NORMALS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT RAINFALL
REPORTS WILL BE APPRECIATED DUE TO THE POTENTIAL FOR VERY HEAVY
RAIN.

MEIER/D-L

In the hours before

Local storm report, Jul 12, 7:45 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
745 PM MDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     FUNNEL CLOUD     13 ENE KIOWA            39.40N 104.24W
07/12/2011                   ELBERT             CO   TRAINED SPOTTER

0724 PM     TORNADO          10 SW AGATE             39.37N 104.08W
07/12/2011                   ELBERT             CO   TRAINED SPOTTER

0652 PM     HAIL             14 W AGATE              39.45N 104.21W
07/12/2011  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0441 PM     HAIL             3 W KIOWA               39.34N 104.52W
07/12/2011  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0432 PM     HAIL             5 SE ELIZABETH          39.31N 104.53W
07/12/2011  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0423 PM     HAIL             5 SE ELIZABETH          39.31N 104.53W
07/12/2011  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jul 12, 8:22 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
822 PM MDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          ELIZABETH               39.36N 104.60W
07/12/2011                   ELBERT             CO   FIRE DEPT/RESCUE

&&

BLOUIS
Local storm report, Jul 12, 8:45 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
845 PM MDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             ELBERT                  39.22N 104.53W
07/12/2011  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jul 12, 9:00 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
900 PM MDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          FONDIS                  39.22N 104.45W
07/12/2011                   ELBERT             CO   FIRE DEPT/RESCUE

&&

BLOUIS
Local storm report, Jul 12, 9:01 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
901 PM MDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             ELBERT                  39.22N 104.53W
07/12/2011  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0811 PM     TORNADO          FONDIS                  39.22N 104.45W
07/12/2011                   ELBERT             CO   FIRE DEPT/RESCUE

0724 PM     FUNNEL CLOUD     13 ENE KIOWA            39.40N 104.24W
07/12/2011                   ELBERT             CO   TRAINED SPOTTER

0724 PM     TORNADO          10 SW AGATE             39.37N 104.08W
07/12/2011                   ELBERT             CO   TRAINED SPOTTER

0652 PM     HAIL             14 W AGATE              39.45N 104.21W
07/12/2011  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0441 PM     HAIL             3 W KIOWA               39.34N 104.52W
07/12/2011  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0432 PM     HAIL             5 SE ELIZABETH          39.31N 104.53W
07/12/2011  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0423 PM     HAIL             5 SE ELIZABETH          39.31N 104.53W
07/12/2011  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jul 12, 9:25 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
925 PM MDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             4 ESE ELBERT            39.20N 104.45W
07/12/2011  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0905 PM     TSTM WND GST     4 ESE ELBERT            39.20N 104.45W
07/12/2011  M50 MPH          ELBERT             CO   TRAINED SPOTTER

&&

BLOUIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:34 PM MDTFlash Flood WarningBOUArapahoe, Elbert2 hr
Jul 12, 6:39 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert51 min
Jul 12, 7:03 PM MDTTornado WarningBOUElbert42 min
Jul 12, 7:19 PM MDTFlash Flood WarningBOUArapahoe, Elbert91 min
Jul 12, 7:23 PM MDTSevere Thunderstorm WarningBOUWeld52 min
Jul 12, 7:27 PM MDTTornado WarningBOUElbert48 min
Jul 12, 7:34 PM MDTTornado WarningBOUWeld41 min
Jul 12, 7:45 PM MDTTornado WarningBOUElbert45 min
Jul 12, 7:48 PM MDTAreal Flood AdvisoryBOUWeld87 min
Jul 12, 8:05 PM MDTSevere Thunderstorm WarningBOUWeld40 min
Jul 12, 8:17 PM MDTTornado WarningBOUElbert43 min
Jul 12, 8:21 PM MDTSevere Thunderstorm WarningBOUWeld54 min
Jul 12, 8:33 PM MDTFlash Flood WarningBOUArapahoe, Elbert3 hr
Jul 12, 8:44 PM MDTFlash Flood WarningBOUWeld2 hr
Jul 12, 9:00 PM MDTSevere Thunderstorm WarningBOUElbert60 min
Jul 12, 9:04 PM MDTSevere Thunderstorm WarningBOUWeld56 min
Jul 12, 9:10 PM MDTTornado WarningBOUWeld34 min
Jul 12, 9:15 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson90 min
Jul 12, 9:40 PM MDTAreal Flood AdvisoryBOUBoulder95 min
Jul 12, 9:59 PM MDTSevere Thunderstorm WarningBOUWeld61 min
Jul 12, 10:35 PM MDTAreal Flood AdvisoryBOULarimer, Weld115 min
Jul 12, 10:48 PM MDTFlash Flood WarningBOUWeld3 hr
Jul 12, 10:54 PM MDTFlash Flood WarningBOULarimer2 hr
Jul 12, 11:19 PM MDTAreal Flood WarningBOUArapahoe, Elbert6 hr
Jul 13, 12:04 AM MDTRiver Flood AdvisoryBOUAdams10 hr
Jul 13, 12:16 AM MDTFlash Flood WarningBOUWeld3 hr
Jul 13, 12:32 AM MDTRiver Flood AdvisoryBOUWeld47 hr
Jul 13, 12:37 AM MDTAreal Flood AdvisoryBOUWeld83 min
Jul 13, 1:11 AM MDTAreal Flood AdvisoryBOULogan94 min
Jul 13, 2:01 PM MDTSpecial Weather StatementBOUElbert29 min
Jul 13, 2:22 PM MDTSevere Thunderstorm WarningBOUElbert38 min
Jul 13, 2:42 PM MDTAreal Flood AdvisoryBOUElbert93 min
Jul 13, 2:58 PM MDTSevere Thunderstorm WarningBOUElbert38 min
Jul 13, 3:52 PM MDTSevere Thunderstorm WarningBOUElbert38 min
Jul 13, 4:22 PM MDTSevere Thunderstorm WarningBOUElbert16 min
Jul 13, 5:08 PM MDTSpecial Weather StatementBOUJefferson52 min
Jul 13, 5:53 PM MDTAreal Flood AdvisoryBOUBoulder82 min
Jul 13, 5:56 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Douglas, Jefferson49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.